# SDR REXA2020082000622

- Difficulty date: August 13, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15233
- Aircraft time: 27,363 hours, 18,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHT BULBS OUT ON EMERGENCY LIGHT PANEL IN CABIN.  REPLACED EXIT LIGHT ASSEMBLY, EMERGENCY BATTERY PACK AND BATTERY CHARGER IAW AMM 33-51-07 AND AMM 33-51-17. EMERGENCY LIGHTS OPS CHECK GOOD.  REPLACED 3 PARTS: LIGHT ASSEMBLY, BATTERY PACK AND BATTERY CHARGER.
